# SDR FDEA200904061191

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STATION 5-40, X = -8.5 SEAT TRACK FOUND CORRODED.
